# SDR YENA20120403469

- Difficulty date: April 3, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000039
- Aircraft time: 16,395 hours, 9,582 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Out Of Position
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 598, CREW DECLARED EMERGENCY AND DIVERTED, DUE TO BLEED 2 LEAK WITH BLEED 1 ALREADY ON MEL.  TROUBLESHOT PER FIM 36-21-00-810-800A.  CMC ODS EVENTS AT 29.08 SHORT CONDITION AND AT 17.25 INOP LOOP AT NR 2 PYLON AND RT WING ROOT.  FOUND 3 GROMMETS OUT OF PLACE.  LOOP RUBBING ON CLAMP.  REPLACED CLAMPS AT LOCATIONS.  LOOP AT WING ROOT FOR LOCATION 29.0 LOOP LAYING IN CONTACT WITH DUCT.  REALIGNED AS REQUIRED.  RESET NVM OF ODS NR 1 AND NR 2.  ASSURANCE RUN ACCOMPLISHED.  NO FAULT AT THIS TIME.
